# SDR GLBA2014070100418

- Difficulty date: July 1, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 37,013 hours, 45,166 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CIRCUIT BREAKER TRIPPED ON THE LANDING GEAR CONTROL, RAN CHECKLIST, PROCEEDED TO DESTINATION & USED THE MANUAL EXTENSION.  MAINTENANCE R & R RT UPLOCK SWITCH IAW TC 1900-3260.00 REV 2.
